# SDR WWMA9700164

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Cargo Compt
- Part time: 2,152 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE CARGO FIRE LIGHT ON THE CENTRAL WARNING PANEL ILLUMINATED, AFTER SEVERAL CYCLES IT SELF EXTINGUISHED.  MAINTENANCE REPLACED BOTH THE FORWARD AND AFT CARGO SMOKE DETECTORS.  AFT DETECTOR S/N REMOVED WAS A3821 AND WAS ORIGINAL EQUIPMENT WITH 12106 HRS SINCE NEW.
